MAUDE Adverse Event Report: BECTON DICKINSON INFUSION ADAPTER C100; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON INFUSION ADAPTER C100; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515306
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It is reported leakage.Event description: the medication was seen leaking from the head section of the infusion adapter c100.
 
Event or Problem Description
It is reported leakage.Event description: the medication was seen leaking from the head section of the infusion adapter c100.In description it was mentioned as "the medication was seen leaking from the head section of the infusion adapter c100".Kindly confirm if there is any patient injury happened.The patient did not sustain any injury as the issue occurred before administering medication to the patient.Please follow up to verify the specific location of the leak: the connection interface.Are they referring to the spike? not the spike.Was the leak through the membrane? unknown.Was is where the tubing connects? not connected to the tubing; the leakage occurred before connection.
 
Additional Manufacturer Narrative
(b)(6) follow up mdr for device evaluation: three photos and one sample has been provided to our quality team for investigation.Upon visual inspection, it was observed that the membrane was missing, therefore the system was open and leaked when used, verifying the reported concern.A device history review was performed for lot 2411207; no deviations or non-conformances were identified during the manufacturing process that could have contributed to this issue.A detection system is used to verify the proper welding and location of the membrane.All quality records verify the inspections were performed according to procedure and product met required specifications for release.While we cannot identify a direct issue, it was determined this incident is due to an error during assembly and the detection system also not identifying/rejecting the impacted piece.Manufacturing personnel have been notified of this incident.Complaints received for this device and reported condition will continue to be tracked and trended for signs of emerging trends.

Brand Name
INFUSION ADAPTER C100
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22809020
Report Number3003152976-2025-00447
Device Sequence Number15665180
Product Code ONB
UDI-Device Identifier00382905153068
UDI-Public(01)00382905153068(11)241118(17)281031(10)2411207
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515306
Device Lot Number2411207
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Supplement Date Received by Manufacturer09/10/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown